# SDR HALA2016080200315

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 54,112 hours, 9,914 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221033100
- Part serial: 9MW8
- Condition: Failed
- Location: Eicas
- Part time: 544,112 hours, 9,914 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS SHOWED EICAS DISPLAY LOWER EICAS DISPLAY FAILED.   REMOVED AND REPLACED.  SOFTWARE LOAD. TESTED GOOD IAW AMM 31-41-02.
